Differential approach games in systems with lag
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1398-1409
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a6,
author = {A. B. Kurzhanskii},
title = {Differential approach games in systems with lag},
journal = {Differencialʹnye uravneni\^a},
pages = {1398--1409},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a6/}
}
A. B. Kurzhanskii. Differential approach games in systems with lag. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1398-1409. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a6/